Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 63, NWS Wilmington, OH

July 10, 2017Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 10, 2017, 5:50 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 5:50 PM EDT (21:50 UTC)
Expired
Jul 10, 2017, 8:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:23 PM EDTHEAVY RAIN 1.724 W Rockbridge, OH
Jul 10, 7:15 PM EDTFLASH FLOOD1 E Amanda, OHNUMEROUS LOCATIONS ALONG STATE ROUTE 159 WITH HIGH WATER.
Jul 10, 7:15 PM EDTFLASH FLOOD3 Ne Logan, OHSTATE ROUTE 93 CLOSED IN BOTH DIRECTIONS, BETWEEN STATE ROUTE 312 AND SR 668.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

647 
WGUS51 KILN 102150
FFWILN
OHC045-073-102345-
/O.NEW.KILN.FF.W.0063.170710T2150Z-170710T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
550 PM EDT MON JUL 10 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southern Fairfield County in central Ohio...
  Hocking County in central Ohio...

* Until 745 PM EDT.

* At 548 PM EDT, radar indicated that thunderstorms had produced 
  heavy rain up to 2 inches across the warned area. Heavy rain 
  continues to fall with another 1 inch possible. Runoff from this 
  excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Lancaster, Logan, Bremen, Hide-A-Way Hills, Amanda, Stoutsville, 
  Murray City, Sugar Grove, Hideaway Hills, Lake Logan State Park, 
  Haydenville, Clearport, Union Furnace and Rockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3944 8228 3944 8229
      3950 8273 3956 8273 3956 8284 3972 8283
      3971 8237 3960 8238 3959 8226 3956 8226
      3956 8216

$$

JDR
1 follow-up statement
499 
WGUS51 KILN 102337
FFWILN
OHC045-073-110045-
/O.EXT.KILN.FF.W.0063.000000T0000Z-170711T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
737 PM EDT MON JUL 10 2017

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Southern Fairfield County in central Ohio...
  Hocking County in central Ohio...

* Until 845 PM EDT.

* At 737 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. The heavy rainfall has ended
  across the area. However, runoff from the earlier excessive rain
  will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Lancaster, Logan, Nelsonville, Bremen, Hide-A-Way Hills, Amanda,
  Stoutsville, Murray City, Sugar Grove, US Route 22 at State Route
  159, Buena Vista in Hocking County, Gibisonville, Hideaway Hills,
  Lake Logan State Park, Haydenville, Clearport, North Berne,
  Enterprise, Union Furnace and Rockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3947 8217 3947 8228 3944 8228 3944 8229
      3950 8273 3956 8273 3956 8284 3972 8283
      3971 8237 3960 8238 3959 8226 3956 8226
      3956 8216

$$

Novak

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 5:03 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 10, 5:03 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
503 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Upper air disturbances tracking through the area will keep
unsettled weather across the region into Tuesday. Hot
temperatures will spread in on Wednesday. A cold front will sag
south towards the area later in the week bringing a return of
showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MCV continues to track east across northern Ohio with convection
occurring out ahead of it. The environment in central Ohio has
become favorable for vigorous updrafts which has led to severe
storms with heavy rainfall as well. This activity will push out
of the forecast area over the next few hours.

Additional showers and thunderstorms tracking southeast across
Indiana are much weaker and should continue to dissipate.
However, new convection is expected to develop a bit further
northwest as a short wave drops out of the upper midwest.
Guidance suggests and east-west oriented line of showers and
thunderstorms will drop into the forecast area late this evening
with a general diminishing trend through the overnight. Lows are
forecast to be in the lower 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
East-west moist axis, south of a front that will remain across
northern Indiana and Ohio, will extend across the forecast area
with new showers and thunderstorms developing along this axis
during the day. Shear is forecast to be weak but instability may
sufficient for some strong to severe storms. Bigger concern will
be for heavy rainfall with training and/or back building storms
in an environment of high precipitable water and deep warm cloud
depths. Activity will gradually diminish during the evening and
start to lift north.

Highs will be a bit suppressed by showers and thunderstorms, and
could end up being a bit warm if activity ends up being
extensive enough. Tuesday night will once again have lows in the
lower 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A vertically stacked upper level low will be located southeast of
the Hudson Bay Wednesday morning with a warm front pulling north
into Michigan. Some rain will be possible Wednesday morning ahead of
the warm front, but most of the day should be dry Wednesday as lower
PWAT air works into the area (PWAT ~ 1.30"). 850 mb temperatures on
both the GFS and ECMWF continue to be forecasted around 20 degrees C
Wednesday. Overall this would support high temperatures in the lower
90s. Have gone a little below guidance here though as wet soil and a
moist atmosphere will likely hold temperatures back slightly.

On Thursday, a short-wave that was over the Pacific northwest a
couple of days ago will be pushing southeast into Minnesota around
the upper level low off to the east. Ahead of the short-wave weak
PVA will traverse the region helping to provide weak upper level
support. Forecast soundings also do destabilize Thursday and with
PWATs back on the rise PoPs may need to be raised. For now have held
off as uncertainty remains in where the upper level disturbances
will be.

During the day Friday a surface front will push south in association
with the short-wave. Models continue to struggle here on exactly how
quickly and where the short-wave will go around an amplifying ridge
of high pressure. The ECMWF and the GFS in general try to push the
front through the area Friday evening. Behind the front expect
drier and cooler conditions.

A reinforcing front is then expected to dive south and push through
the area Sunday. Some precipitation will be possible with the front
but given the uncertainty have left out of the forecast package for
now.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Developing thunderstorms may impact the Columbus TAFs early in
the period. Otherwise, the probability of any terminals being
impacted by showers and thunderstorms through the rest of the
daytime period is low. So VFR will prevail although south
southwest winds will remain gusty until around 00Z.

Appears that additional showers and thunderstorms will form
north of the region and sag south overnight. Due to timing
uncertainties, have used a broad range of VCSH/VCTS to indicate
the period of greatest potential. South winds will be persistent
through the night.

There is some potential for MVFR ceilings to develop and impact
locations from KDAY to KCMH/KLCK late in the TAF period.

OUTLOOK...Thunderstorms possible Tuesday and evening and then
again Thursday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
528 AM EDT Mon Jul 10 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
528 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Several rounds of thunderstorms are expected to move across the
region today. Some of these storms could produce damaging straight
line winds and large hail. Heavy rainfall may also occur which could
lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot and humid conditions are expected Wednesday and Thursday which
may result in heat indices rising into the mid to upper 90s both
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
528 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

Thunderstorms developing today will result in heavy downpours that
may cause localized flooding. In addition, some thunderstorms may
produce isolated damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot and humid conditions are expected Wednesday and Thursday which
may result in heat indices rising into the mid to upper 90s both
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 5:14 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
514 PM EDT MON JUL 10 2017

OHZ055-064-065-073-074-102200-
Fairfield OH-Ross OH-Franklin OH-Hocking OH-Pickaway OH-
514 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
FAIRFIELD...HOCKING...CENTRAL PICKAWAY AND NORTHEASTERN ROSS COUNTIES
UNTIL 600 PM EDT...

At 514 PM EDT, radar indicated a strong thunderstorm over Canal
Winchester, moving southeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Grove City, Pickerington,
Circleville, Logan, Canal Winchester, Groveport, Ashville, Baltimore,
Buckeye Lake, South Bloomfield, Bremen, Millersport, Kingston,
Pleasantville, Hide-A-Way Hills, Fairfield Beach and Logan Elm
Village.

This includes the following Interstates...
 I-70 in Ohio between mile markers 104 and 113.
 I-71 in Ohio between mile markers 103 and 105.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3939 8239 3939 8251 3937 8252 3937 8275
      3931 8275 3933 8290 3974 8311 3995 8301
      3993 8246 3984 8247 3983 8240 3975 8240
      3974 8237 3960 8238 3959 8226
TIME...MOT...LOC 2114Z 294DEG 49KT 3983 8285

Novak
Local storm report, Jul 10, 5:35 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      4 E GAHANNA             40.03N 82.80W
07/10/2017                   FRANKLIN           OH   TRAINED SPOTTER

            WATER COVERING NEIGHBORHOOD ROADS.

&&

JGIBSON
Special weather statement, Jul 10, 5:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EDT MON JUL 10 2017

OHZ074-102200-
Hocking OH-
536 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOCKING COUNTY
UNTIL 600 PM EDT...

At 536 PM EDT, radar indicated a strong thunderstorm near Logan,
moving southeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Nelsonville, Starr, Murray City, Union Furnace, Haydenville, Oreville
and Carbon Hill.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8242
      3959 8229 3959 8226 3956 8226 3955 8216
TIME...MOT...LOC 2136Z 294DEG 49KT 3952 8231

Novak
Local storm report, Jul 10, 5:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      2 NNE DOWNTOWN COLUMBUS 39.99N 82.99W
07/10/2017                   FRANKLIN           OH   BROADCAST MEDIA

            I-71 AT 5TH CLOSED DUE TO FLOODING ON HIGHWAY

0420 PM     FLASH FLOOD      2 E HILLIARD            40.04N 83.10W
07/10/2017                   FRANKLIN           OH   LAW ENFORCEMENT

            AREAS OF DUBLIN RD BETWEEN DAVIDSON AND FISHINGER FLOODED
            AND IMPASSIBLE

0420 PM     FLASH FLOOD      3 N DOWNTOWN COLUMBUS   40.00N 83.01W
07/10/2017                   FRANKLIN           OH   BROADCAST MEDIA

            ALONG HIGH STREET BETWEEN E. 12TH AND E. 15TH

&&
Local storm report, Jul 10, 5:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     FLASH FLOOD      6 E DOWNTOWN COLUMBUS   39.97N 82.90W
07/10/2017                   FRANKLIN           OH   TRAINED SPOTTER

            CREEK ON ROBINWOOD AVENUE IS SPILLING ONTO ROAD.

&&

JGIBSON
Special weather statement, Jul 10, 5:41 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
541 PM EDT MON JUL 10 2017

OHZ046-055-056-065-102230-
Licking OH-Fairfield OH-Delaware OH-Franklin OH-
541 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...NORTH
CENTRAL FAIRFIELD...SOUTHEASTERN DELAWARE AND SOUTHWESTERN LICKING
COUNTIES UNTIL 630 PM EDT...

At 541 PM EDT, radar indicated a strong thunderstorm over Minerva
Park, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Columbus, Westerville, Reynoldsburg, Upper Arlington, Gahanna,
Pickerington, Worthington, Bexley, Granville, Pataskala, Johnstown,
Baltimore, Minerva Park, Granville South, Beechwood Trails, Polaris,
Easton, Summit Station, Whitehall and Etna.

This includes the following Interstates...
 I-70 in Ohio between mile markers 112 and 125.
 I-71 in Ohio between mile markers 112 and 125.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4004 8309 4021 8300 4011 8249 3985 8259
TIME...MOT...LOC 2141Z 290DEG 26KT 4011 8296

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:15 AM EDTSpecial Weather StatementILNHardin45 min
Jul 10, 7:25 AM EDTAreal Flood AdvisoryILNHardin95 min
Jul 10, 10:38 AM EDTSpecial Weather StatementILNClinton37 min
Jul 10, 11:51 AM EDTSpecial Weather StatementILNHardin24 min
Jul 10, 12:14 PM EDTSpecial Weather StatementILNHardin16 min
Jul 10, 12:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 10, 12:37 PM EDTSpecial Weather StatementILNLogan38 min
Jul 10, 12:45 PM EDTSpecial Weather StatementILNDelaware45 min
Jul 10, 1:19 PM EDTSpecial Weather StatementILNLicking41 min
Jul 10, 2:01 PM EDTSpecial Weather StatementILNChampaign, Delaware, Union44 min
Jul 10, 2:25 PM EDTSevere Thunderstorm WarningILNDelaware, Union35 min
Jul 10, 2:30 PM EDTSpecial Weather StatementILNFranklin45 min
Jul 10, 2:38 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union52 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningILNDelaware, Licking46 min
Jul 10, 3:05 PM EDTSpecial Weather StatementILNMadison25 min
Jul 10, 3:12 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking48 min
Jul 10, 3:18 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union3 hr
Jul 10, 3:22 PM EDTSpecial Weather StatementILNUnion38 min
Jul 10, 3:26 PM EDTSpecial Weather StatementILNLicking49 min
Jul 10, 3:28 PM EDTSpecial Weather StatementILNPickaway32 min
Jul 10, 3:47 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking43 min
Jul 10, 3:52 PM EDTSpecial Weather StatementILNMadison38 min
Jul 10, 3:54 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway36 min
Jul 10, 3:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jul 10, 3:57 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway33 min
Jul 10, 4:00 PM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Jul 10, 4:12 PM EDTFlash Flood WarningILNFranklin3 hr
Jul 10, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking31 min
Jul 10, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway46 min
Jul 10, 4:34 PM EDTFlash Flood WarningILNFairfield, Licking3 hr
Jul 10, 4:39 PM EDTSpecial Weather StatementILNFranklin36 min
Jul 10, 4:58 PM EDTSevere Thunderstorm WarningILNHocking32 min
Jul 10, 5:00 PM EDTSpecial Weather StatementILNFairfield15 min
Jul 10, 5:11 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Pickaway3 hr
Jul 10, 5:14 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway46 min
Jul 10, 5:36 PM EDTSpecial Weather StatementILNHocking24 min
Jul 10, 5:41 PM EDTSpecial Weather StatementILNFranklin49 min
Jul 10, 5:45 PM EDTSevere Thunderstorm WarningILNHocking15 min
Jul 10, 5:56 PM EDTSpecial Weather StatementILNHocking64 min
Jul 10, 6:09 PM EDTSevere Thunderstorm WarningILNHocking22 min
Jul 10, 6:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 10, 7:56 PM EDTSpecial Weather StatementILNMercer49 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.